# SDR MASA200601772

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,225 hours, 3,049 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5055 CLT - FLAP FAULT STATUS MESSAGE.  MX CLEARED SFECU INHIBITS.  NO FURTHER DEFECTS NOTED.
